CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
On desingularization of steady vortex for the lake equations 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2022, 卷号: 87, 期号: 1, 页码: 50-79
Authors:  Cao, Daomin;  Zhan, Weicheng;  Zou, Changjun
Favorite  |  View/Download:22/0  |  Submit date:2022/04/02
steady vortex solutions  elliptic equations  variational method  desingularization  maximizer  
Traveling vortex pairs for 2D incompressible Euler equations 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2021, 卷号: 60, 期号: 5, 页码: 16
Authors:  Cao, Daomin;  Lai, Shanfa;  Zhan, Weicheng
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
35J60  35Q31  76B47  
Desingularization of vortex rings in 3 dimensional Euler flows 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 270, 页码: 1258-1297
Authors:  Cao, Daomin;  Wan, Jie;  Zhan, Weicheng
Favorite  |  View/Download:88/0  |  Submit date:2021/01/14
DESINGULARIZATION OF VORTICES FOR TWO-DIMENSIONAL STEADY EULER FLOWS VIA THE VORTICITY METHOD 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 6, 页码: 5363-5388
Authors:  Cao, Daomin;  Wang, Guodong;  Zhan, Weicheng
Favorite  |  View/Download:46/0  |  Submit date:2021/04/26
desingularization of vortices  2D Euler flow  vorticity method  nonlinear stability  
Apparent singularities of D-finite systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 95, 页码: 217-237
Authors:  Chen, Shaoshi;  Kauers, Manuel;  Li, Ziming;  Zhang, Yi
Favorite  |  View/Download:55/0  |  Submit date:2020/01/10
D-finite system  Grobner basis  Ordinary point  Formal power series  Apparent singularity  Desingularization  
Steady vortex patch solutions to the vortex-wave system 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 5, 页码: 1882-1904
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:84/0  |  Submit date:2020/01/10
vortex-wave system  vortex patch  Euler equation  Kirchhoff-Routh function  maximization  desingularization  
Desingularization of Ore operators 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2016, 卷号: 74, 页码: 617-626
Authors:  Chen, Shaoshi;  Kauers, Manuel;  Singer, Michael F.
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
D-finite functions  Apparent singularities  Computer algebra  Ore operators